# SDR CALA2022100602728

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 101,222 hours, 21,363 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1832A
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO ADJUST RUDDER TRIM IN FLIGHT- AUTOPILOT ON OR OFF-NO D IFFERENCE GROUND TEST OF RUDDER TRIM SHOWS TRIM INTERMITTANTLY COMPLETELY INOP.  FOLLOWED FIM 27-21 FAULT TREE 805, ELECTRICAL CHECKS AT TRIM ACT CANNON PLUG D1746 CHECK GOOD.  FIM INDICATES TRIM ACTUATOR NEEDS REPLACEMENT.  NEW ACTUATOR PLANSIDE. ADD EMP:U348947 REPLACED RUDDER TRIM ACTUATOR AND ACCOMPLISHED OPERATIONAL TEST REF AMM 27-21-06. ADD EMP:U118140 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1041696  SN OFF 1832 TRIM, ACTUATOR   OFF 99-2721-9-0005 1832 ON 99-2721-9-0005 3183
